Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Feels pressure above eye, headache on frontal lobe. What is the most common cause?

Hi. I am experiencing pressure above my right eye. This also adds to a mild headache on my right frontal lobe . Pain is sporadic and has existed for only a few hours now. I am a computer science graduate student and it needs to be said that i sit in front of my laptop for hours every day. What would you suggest is the most common reason?.
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you are having pressure above the eyes and headache in the frontal lobe. The most common causes for this reason is sinusitis.
The other causes need to be considered are eye problems like refractive error, primary headaches like migraine, tension headache and cluster headache.

Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor